×

Found 907 Documents (Results 1–100)

On discrete boundary-value problems and their approximation properties. (English. Russian original) Zbl 07712796

J. Math. Sci., New York 272, No. 5, 634-641 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 174, 12-19 (2020).
MSC:  65-XX 35S15 65N06
PDFBibTeX XMLCite
Full Text: DOI

The \(L_p\)-boundedness of some classes of pseudo-differential operators on the \(m\)-dimensional torus. (English. Russian original) Zbl 1510.35076

Proc. Steklov Inst. Math. 319, Suppl. 1, S80-S97 (2022); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 4, 64-80 (2016).
MSC:  35B45 35S05
PDFBibTeX XMLCite
Full Text: DOI

Real-variable theory of Hardy spaces associated with generalized Herz spaces of Rafeiro and Samko. (English) Zbl 1521.42001

Lecture Notes in Mathematics 2320. Singapore: Springer (ISBN 978-981-19-6787-0/pbk; 978-981-19-6788-7/ebook). xix, 647 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Operators and equations: discrete and continuous. (English. Russian original) Zbl 07380558

J. Math. Sci., New York 257, No. 1, 17-26 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 18-27 (2019).
PDFBibTeX XMLCite
Full Text: DOI Link

A priori estimation of solutions of a boundary problem for a pseudodifferential equation with degeneration. (English. Russian original) Zbl 1471.35149

Russ. Math. 65, No. 5, 1-3 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 5, 6-10 (2021).
MSC:  35J70 35S05 35B45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software